# SDR SWIA200211484

- Difficulty date: November 19, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 16,265 hours, 22,605 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Trim Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH AUTO PILOT SELECTED TO CAPTAIN'S SIDE, RECEIVED RED ''TRIM FAIL'' ON MAP, WITH TRIPLE CHIME AND AURAL WARNING AFTER ROTATION AND DURING LANDING ROLLOUT.  REPAIRED WIRING TO NR 1 TRIM SWITCH AS REQUIRED.  SYSTEM OPS CHECKS GOOD IAW 22-10-00.
